Acta Mathematica, 1990

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (21 articles)

Volume 166, Issue 1

[1] Points fixes d'une application holomorphe d'un domaine borné dans lui-même

Pierre Mazet Université de Paris VI, Paris, France Jean-Pierre Vigué Université de Paris VI, Paris, France

TBD mathscidoc:1701.331742

Acta Mathematica, 166, (1), 1-26, 1989.5
[ Download ] [ 2017-01-08 20:33:15 uploaded by actaadmin ] [ 388 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Periodic meromorphic functions

F. Capocasa Università di Pisa, Pisa, Italy F. Catanese Università di Pisa, Pisa, Italy

TBD mathscidoc:1701.331743

Acta Mathematica, 166, (1), 27-68, 1989.8
[ Download ] [ 2017-01-08 20:33:15 uploaded by actaadmin ] [ 873 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Effective Bezout identities in$Q$[$z$_{1}, ...,$z$_{$n$}]

Carlos A. Berenstein University of Maryland, College Park, MD, U.S.A. Alain Yger Université de Bordeaux I, Talence, France

TBD mathscidoc:1701.331744

Acta Mathematica, 166, (1), 69-120, 1989.1
[ Download ] [ 2017-01-08 20:33:15 uploaded by actaadmin ] [ 733 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Almost commuting matrices and a quantitative version of the Brown-Douglas-Fillmore theorem

I. David Berg University of Illinois, Urbana, IL, U.S.A. Kenneth R. Davidson University of Waterloo, Waterloo, Ontario, Canada

TBD mathscidoc:1701.331745

Acta Mathematica, 166, (1), 121-161, 1987.7
[ Download ] [ 2017-01-08 20:33:15 uploaded by actaadmin ] [ 764 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The topology of rational functions and divisors of surfaces

F. R. Cohen University of Rochester, Rochester, NY, U.S.A. R. L. Cohen Stanford University, Stanford, CA, U.S.A. B. M. Mann University of New Mexico, Albuquerque, NM, U.S.A. R. J. Milgram Stanford University, Stanford, CA, U.S.A.

TBD mathscidoc:1701.331746

Acta Mathematica, 166, (1), 163-221, 1989.6
[ Download ] [ 2017-01-08 20:33:15 uploaded by actaadmin ] [ 622 downloads ] [ 0 comments ] [ Cited by 49 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On isotropy irreducible Riemannian manifolds

McKenzie Wang McMaster University, Hamilton, Ontario, Canada Wolfgang Ziller University of Pennsylvania, Philadelphia, PA, U.S.A.

TBD mathscidoc:1701.331747

Acta Mathematica, 166, (1), 223-261, 1990.1
[ Download ] [ 2017-01-08 20:33:15 uploaded by actaadmin ] [ 684 downloads ] [ 0 comments ] [ Cited by 47 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Regularity of a boundary having a Schwarz function

Makoto Sakai Tokyo Metropolitan University, Tokyo, Japan

TBD mathscidoc:1701.331748

Acta Mathematica, 166, (1), 263-297, 1990.3
[ Download ] [ 2017-01-08 20:33:16 uploaded by actaadmin ] [ 287 downloads ] [ 0 comments ] [ Cited by 47 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 167, Issue 1

[1] Resolvent of the Laplacian on strictly pseudoconvex domains

C. L. Epstein University of Pennsylvania, Philadelphia, PA, USA R. B. Melrose Massachusetts Institute of Technology, Cambridge, MA, USA G. A. Mendoza IVIC, Caracas, Venezuela

TBD mathscidoc:1701.331749

Acta Mathematica, 167, (1), 1-106, 1989.8
[ Download ] [ 2017-01-08 20:33:16 uploaded by actaadmin ] [ 961 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Uniqueness and related analytic properties for the Benjamin-Ono equation —a nonlinear Neumann problem in the plane

C. J. Amick University of Chicago, Chicago, Illinois, USA J. F. Toland University of Bath, Bath, UK

TBD mathscidoc:1701.331750

Acta Mathematica, 167, (1), 107-126, 1989.8
[ Download ] [ 2017-01-08 20:33:16 uploaded by actaadmin ] [ 575 downloads ] [ 0 comments ] [ Cited by 54 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Towards a Paley-Wiener theorem for semisimple symmetric spaces

P. Delorme Faculté de Sciences de Luminy, Marseille, France M. Flensted-Jensen The Royal Veterinary- and Agricultural University, Frederiksberg, Denmark

TBD mathscidoc:1701.331751

Acta Mathematica, 167, (1), 127-151, 1989.12
[ Download ] [ 2017-01-08 20:33:16 uploaded by actaadmin ] [ 571 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The approximation problem for Sobolev maps between two manifolds

Fabrice Bethuel ENPC, CERMA, Noisy-Le-Grand, France

TBD mathscidoc:1701.331752

Acta Mathematica, 167, (1), 153-206, 1990.4
[ Download ] [ 2017-01-08 20:33:16 uploaded by actaadmin ] [ 684 downloads ] [ 0 comments ] [ Cited by 110 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Rotation invariant moment problems

Christian Berg University of Copenhagen, Copenhagen, Denmark Marco Thill University of Copenhagen, Copenhagen, Denmark

TBD mathscidoc:1701.331753

Acta Mathematica, 167, (1), 207-227, 1990.4
[ Download ] [ 2017-01-08 20:33:17 uploaded by actaadmin ] [ 532 downloads ] [ 0 comments ] [ Cited by 36 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Poincaré series for$SO(n, 1)$

J. Cogdell Oklahoma State University, Stillwater, OK, USA I. Piatetski-Shapiro Yale University, New Haven, CT, USA J. S. Li University of Maryland, College Park, MD, USA P. Sarnak Stanford University, Stanford, CA, USA

TBD mathscidoc:1701.331754

Acta Mathematica, 167, (1), 229-285, 1989.8
[ Download ] [ 2017-01-08 20:33:17 uploaded by actaadmin ] [ 607 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On inhomogeneous minima of indefinite binary quadratic forms

V. K. Grover Panjab University, Chandigarh, India M. Raka Panjab University, Chandigarh, India

TBD mathscidoc:1701.331755

Acta Mathematica, 167, (1), 287-298, 1989.12
[ Download ] [ 2017-01-08 20:33:17 uploaded by actaadmin ] [ 372 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 168, Issue 1

[1] Behavior of the Bergman projection on the Diederich-Fornæss worm

David E. Barrett University of Michigan, Ann Arbor, USA

TBD mathscidoc:1701.331756

Acta Mathematica, 168, (1), 1-10, 1990.8
[ Download ] [ 2017-01-08 20:33:17 uploaded by actaadmin ] [ 458 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A partial description of parameter space of rational maps of degree two: Part I

Mary Rees University of Liverpool, Liverpool, UK

TBD mathscidoc:1701.331757

Acta Mathematica, 168, (1), 11-87, 1989.8
[ Download ] [ 2017-01-08 20:33:17 uploaded by actaadmin ] [ 658 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A variational method in image segmentation: Existence and approximation results

G. Dal Maso S.I.S.S.A., Trieste, Italy J. M. Morel CEREMADE University Paris-Dauphine, Paris, France S. Solimini S.I.S.S.A., Trieste, Italy

TBD mathscidoc:1701.331758

Acta Mathematica, 168, (1), 89-151, 1989.8
[ Download ] [ 2017-01-08 20:33:17 uploaded by actaadmin ] [ 746 downloads ] [ 0 comments ] [ Cited by 98 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The sharp Markov property of the Brownian sheet and related processes

Robert C. Dalang Tufts University, Medford, MA, USA John B. Walsh University of British Columbia, Vancouver, British Columbia, Canada

TBD mathscidoc:1701.331759

Acta Mathematica, 168, (1), 153-218, 1989.12
[ Download ] [ 2017-01-08 20:33:17 uploaded by actaadmin ] [ 568 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A lattice version of the KP equation

D. Gieseker University of California, Los Angeles, CA, USA

TBD mathscidoc:1701.331760

Acta Mathematica, 168, (1), 219-248, 1989.9
[ Download ] [ 2017-01-08 20:33:17 uploaded by actaadmin ] [ 453 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Sur l’application de Wahl des courbes satisfaisant la condition de Brill-Noether-Petri

Claire Voisin Université de Paris-Sud, Orsay, France

TBD mathscidoc:1701.331761

Acta Mathematica, 168, (1), 249-272, 1989.11
[ Download ] [ 2017-01-08 20:33:18 uploaded by actaadmin ] [ 410 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Julia-Fatou-Sullivan theory for real one-dimensional dynamics

M. Martens Technical University of Delft, Delft, The Netherlands W. De Melo IMPA, Rio de Janeiro, Brazil S. Van Strien Technical University of Delft, Delft, The Netherlands

TBD mathscidoc:1701.331762

Acta Mathematica, 168, (1), 273-318, 1989.1
[ Download ] [ 2017-01-08 20:33:18 uploaded by actaadmin ] [ 822 downloads ] [ 0 comments ] [ Cited by 60 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved